MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF71
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: robotic hysterectomy.Event description: we used a ctf71 trocar and the trocar broke in half.Additional information obtained from hospital representative via email on 13nov2024.No patient injury or illness occurred.The patient had o-obp- 24-hour observation.The procedure was a robotic hysterectomy.Other devices used alongside ctf71 were ctf03 and ctf34.Lot trace was performed using account associated with the hospital (b)(6).Additional information obtained from hospital representative via email on 13nov2024.The event date is april 27, 2017.Additional information obtained from hospital representative via email on 18nov2024.The trocar broke during the 2017 case and it was not realized by the staff in 2017.The patient returned to surgery this year on (b)(6), and it was discovered in her abdomen.Additional information obtained from hospital representative via email on 25nov2024.The surgery on (b)(6) 2024 was unrelated to the trocar being left inside.Patient status: no patient injury or illness occurred, o-opb - 24 hour observation.
 
Additional Manufacturer Narrative
No product is being returned for evaluation and no lot number has been provided to applied medical.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: robotic hysterectomy.Event description: we used a ctf71 trocar and the trocar broke in half.Additional information obtained from hospital representative via email on (b)(6) 2024 no patient injury or illness occurred.The patient had o-obp- 24-hour observation.The procedure was a robotic hysterectomy.Other devices used alongside ctf71 were ctf03 and ctf34.Lot trace was performed using account associated with the hospital- (b)(6) additional information obtained from hospital representative via email on (b)(6) 2024 the event date is april 27, 2017.Additional information obtained from hospital representative via email on (b)(6) 2024 the trocar broke during the 2017 case and it was not realized by the staff in 2017.The patient returned to surgery this year (b)(6), and it was discovered in her abdomen.Additional information obtained from hospital representative via email on (b)(6) 2024 the surgery on (b)(6) 2024 was unrelated to the trocar being left inside.Patient status: no patient injury or illness occurred, o-opb - 24 hour observation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20789182
Report Number2027111-2024-00930
Device Sequence Number7809926
Product Code GCJ
UDI-Device Identifier00607915125035
UDI-Public(01)00607915125035
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF71
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown